Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Irregular periods, overweight. Feeling dizzy, nausea, fatigue. What is wrong?


I'm 25 years old and a little bit overweight. My period was stable again after I lost some weight last October until January. But after that the cycle got longer and longer. From the regular 28 days to 35, 39 and the most recent one was 45 days. I slowed down on losing weight around February, means my weight haven't been changing dramatically. During my current period, I've been feeling dizzy, nauseous, fatigue and gassy which I've never experienced before. I am having the regular period pain though. Is there any explaination to this? Thank you.
Asked On : Sat, 27 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
thanks for using health care magic

Irregular menses is a common feature in females with over weight
and most often is associated with a syndrome known as polycystic
ovarian syndrome.

Loosing weight to normal BMI is imperative, less fertility problems
would set in and make your life miserable.

The symptoms you experience ( dizziness, fatigue) are likely to be
related to physiological consequences of the disequilibrium in hormone

Best regards
Dr Achuo
Answered: Sun, 23 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor